# SDR AUS20020508

- Difficulty date: May 27, 2002
- Submitted: July 8, 2002
- Operation: General aviation
- Make and model: Emb EMB-120
- Engine: Pwa PW118A
- Propeller: Hamstd 14RF9
- System (JASC): 3241 · Brake Anti-Skid Section
- Part: Control Box
- Part number: 426871
- Condition: Faulty
- Location: Brake Antiskid S
- Component: Brake Antiskid S
- Stage of operation: TO
- Nature of condition: O, J
- Precautionary procedure: K

## Discrepancy

(AUS) ANTISKID CONTROL BOX FAULTY.
